RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 5, Pages 55–98 (Mi aa1257)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Overgroups of $E(m,R)\otimes E(n,R)$. I

A. S. Ananyevskiy, N. A. Vavilov, S. S. Sinchuk

St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (387 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:5, 819–849

Bibliographic databases:

Document Type: Article
Received: 21.10.2010

Citation: A. S. Ananyevskiy, N. A. Vavilov, S. S. Sinchuk, “Overgroups of $E(m,R)\otimes E(n,R)$. I”, Algebra i Analiz, 23:5 (2011), 55–98; St. Petersburg Math. J., 23:5 (2012), 819–849

Citation in format AMSBIB
\Bibitem{AnaVavSin11}
\by A.~S.~Ananyevskiy, N.~A.~Vavilov, S.~S.~Sinchuk
\paper Overgroups of $E(m,R)\otimes E(n,R)$.~I
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 5
\pages 55--98
\mathnet{http://mi.mathnet.ru/aa1257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918424}
\elib{http://elibrary.ru/item.asp?id=20730131}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 5
\pages 819--849
\crossref{https://doi.org/10.1090/S1061-0022-2012-01219-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309436800002}
\elib{http://elibrary.ru/item.asp?id=20488575}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871477980}


Linking options:
  • http://mi.mathnet.ru/eng/aa1257
  • http://mi.mathnet.ru/eng/aa/v23/i5/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bakulin S.V., Vavilov N.A., “O podgruppakh, normalizuemykh $\mathrm{EO}(2L,R)$”, Vestn. Sankt-Peterburgskogo un-ta. Ser. 1. Matem. Mekh. Astronom., 2011, no. 4, 19–27  mathscinet  zmath  elib
    2. N. A. Vavilov, A. V. Schegolev, “Nadgruppy subsystem subgroups v isklyuchitelnykh gruppakh: urovni”, Voprosy teorii predstavlenii algebr i grupp. 23, Zap. nauchn. sem. POMI, 400, POMI, SPb., 2012, 70–126  mathnet  mathscinet; N. A. Vavilov, A. V. Shchegolev, “Overgroups of subsystem subgroups in exceptional groups: levels”, J. Math. Sci. (N. Y.), 192:2 (2013), 164–195  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:282
    Full text:59
    References:45
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017